MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BOOST BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BOOST BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SMHB230
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Breast Discomfort/Pain (4504)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 41-year-old caucasian female patient underwent a primary breast augmentation with two 230cc mentor memorygel boost breast implants and experienced bilateral breast pain and bilateral implant malposition post-operatively.The patient reported that the breast were bottoming out.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This report is for the right side device.
 
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: no information regarding explantation or an expected explantation date has been received.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On march 26, 2026, mentor received additional information reporting that the patient has a tentative device explantation date on (b)(6) , 2026.Section d6b.Explantation date: (b)(6) , 2026.The patient mentioned that the breast has signs of "bottoming out" and unusual "pulling"; the patient reported the breast implant dropping beneath the tissue.The patient also expressed worsening pain.Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Reason for device explant and/or reoperation: breast pain and device migration.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On april 14, 2026, mentor received additional information regarding their experience.It was reported that the patient had a bulge underneath the breast tissue.It was visible from the side profile.After clinical review, mentor determined that the bulge being referred is associated with the implant malposition.On (b)(6) 2026, the patient also mentioned that it has been very painful.On (b)(6) 2026, the patient mentioned that when the patient woke up from their surgery, the breast were filled with 100cc's less than she had agreed on.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BOOST BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
9497882078
MDR Report Key24635652
Report Number1645337-2026-03093
Device Sequence Number9015448
Product Code FTR
UDI-Device Identifier10081317031212
UDI-Public(01)10081317031212(17)300519(10)2082074
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSMHB230
Device Lot Number2082074
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer03/26/2026
04/14/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/13/2026
05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age41 YR
Patient SexFemale
Patient RaceWhite